MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 100MM STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 100MM STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteopenia/ Osteoporosis (2651)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This information is unknown.Event date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter email is unknown.Part number: 04.038.300s.Lot number: 7954718.Date of manufacture: 31 march 2015.Place of manufacture: (b)(4).Part expiration date: 28 february 2025.Nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna helical blade 100mm sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a hardware removal and revision was performed on (b)(6) 2018.The patient was initially treated for an intertrochanteric fracture on (b)(6) 2017 when the patient was implanted with one (1) 11 mm/130-degree tfna short nail, tfna 100 mm helical blade and a 5.00 mm locking screw.The removal surgery was performed due to the patient¿s poor bone quality.Surgeon removed the short tfna nail and revised it to a total hip.The surgeon also removed the locking screw and the 100mm blade.The removal surgery went without any complications.Patient status is unknown.This complaint is for a tfna helical blade 100mm.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA HELICAL BLADE 100MM STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7496352
Report Number2939274-2018-52080
Device Sequence Number11181872
Product Code HSB
UDI-Device Identifier10886982099020
UDI-Public(01)10886982099020
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number04.038.300
Device Catalogue Number04.038.300S
Device Lot Number7954718
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer05/09/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR